# SDR SWAA2025111222255

- Difficulty date: October 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 LBL 47 WL 208.1 AT FWD GALLEY AREA .  REPLACED WEB LOCATED BTW BS 312 TO BS 328 LBL 47 WL 208.1 AT FWD GALLEY AREA IAW SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 AND DWG 141A5410 SHEET 26 REV-.
